# SDR WRLA97014

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11
- Aircraft serial: 48631
- System (JASC): 3150 · Central Warning
- Part: Decu
- Part number: 4059011909
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, AT 125 KNOTS, FLIGHT CREW RECEIVED 'MASTER WARNING ALERT' INDICATING ENGINE FAILED.  FLIGHT CREW ELECTED TO ABORT TAKEOFF AND RETURNED TO GATE FOR MAINTENANCE.  AIRCRAFT RETURNED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL IDENTIFIED NR 2 DISPLAY ELECTRONIC UNIT FAILED.  FAILED UNIT WAS SWAPPED WITH NR 3 POSITION.  FUNCTIONAL CHECK OK.  NR 3 POSITION DEFERRED PER MEL 31-61-1-2.  AIRCRAFT RETURNED TO SERVICE.  (M)
